Publications

Home
Vita
Publications
 
Math Links
Useful Links
About Iran
Photos
 
    Books Journals Proceedings Work in progress


    Books

    Introduction to Module Theory (with M. R. Pournaki), Sharif University Press, 2nd Edition, 2007 (In Persian).


    Journals

    If you are interested in receiving (p)reprints please contact me at yassemi@ipm.ir

    To Appear

    Homological dimensions and special base changes (Sh. Rajabi, B. Torrecillas), to appear in J. Pure Appl. Algebra.


    Stanley depth of powers of the edge ideal of a forest (M.R. Pournaki, S.A. Seyed Fakhari),
    To appear in Proc. Amer. Math. Soc.

    A generalization of the Swartz equality (M.R. Pournaki, S.A. Seyed Fakhari), To appear in Glasgow Math. J.

    Gorenstein homological dimension with respect to a semidualizing module and a generalization of a theorem of Bass (M. Salimi,E. Tavasoli), To appear in Comm. Algebra.

    Coherent power series ring and weak Gorenstein global dimension (N. Mahdou, M. Tamekkante), To appear in Glasgow Math. J.

    On the weakly polymatroidal property of the edge ideals of hypergraphs (R. Rahmati Asghar), To appear in Comm. Algebra.

    The amalgamated duplication of a ring along a semidualizing ideal (M. Salimi, E. Tavasoli), To appear in Rend. del Semin. Mat. della Univ. di Padova.

    Pure-injectivity of tensor and torsion products of modules (M. R. Pournaki, B. Torrecillas, M. Tousi), to appear in Alg. Colloq.

    Homological Dimensions With Respect To A Semidualizing Module And Tensor Products of Algebras (M. Salimi, E. Tavasoli), To appear in Algebra Colloq.

    Relative Tor Functors with Respect to a Semidualizing Module (M. Salimi, S. Sather Wagstaff, E. Tavasoli), To appear in Algebr Represent Theory
     

    2013

    On the h-triangles of sequentially ($S_r$) simplicial complexes via algebraic
    shifting (M.R. Pournaki, S.A. Seyed Fakhari), Ark. Mat., 51 (2013), 185–-196.

    On the Stanley depth of weakly polymatroidal ideals (M.R. Pournaki, S. A, Seyed Fakhari), Arch. Math. 100 (2013), 115–-121.


    An ideal theoretic approach to complete partite zero-divisor graphs of posets (M. Alizadeh, A.K. Das, H.R. Maimani, M.R. Pournaki)}, J. Alg. Appl., 12, (2013) 1250148 (11 pages).

     

    2012

    Rings whose total graphs have genus at most one (H.R. Maimani, C. Wickham), Rocky Mountain J. Math., 42 (2012), 1--10.

    Cleanness and related structures in amalgamated duplication rings (A. Chin), J. Alg. Appl., 11 (2012), 1250104 (8 pages).

    k-torsionless modules with finite Gorenstein dimension (A. Salimi, E. Tavasoli), Czech. Math. J., 62 (137) (2012), 663--672.

    Complete intersection flat dimension and the intersection theorem (P. Sahandi, T. Sharif), Algebra Colloq., 19 (2012), 1161--1166.

    Comparison of Multiplicity and final Betti number of a standard graded K-algebra (P. Sahandi, N. Shirmohammadi), Algebra Colloq., 19, (2012) 1167--1170.

    A generalization of $k$-Cohen-Macaulay simplicial complexes (H. Haghighi, R. Zaare-Nahandi), Ark. Mat., 50 (2012), 279-–290.

    Top local cohomology modules and Gorenstein injectivity with respect to a semidualizing module (M. Salimi, E. Tavasoli), Arch. Math. 98 (2012), 299–-305.

    Shellable quasi--forests and their $h$--triangles (Goodarzi), Manuscripta Math. 137, (2012), 475--481.

    On the $h$-vector of a simplicial complex with Serre's condition (A. Goodarzi, M.R. Pournaki, S.A. Seyed Fakhari), J. Pure and Appl. Algebra 216 (2012) 91–-94.

    Arithmetical rank of the cyclic and bicyclic graphs (M. Barile, D. Kiani, F. Mohammadi), J. Alg. Appl. 11, (2012) 1250039 (14 pages).

    A construction of quasi-Gorenstein rings (A. Bagheri, M. Salimi, E. Tavasoli), J. Alg. Appl. 11, (2012), 1250013 (9 pages).

    On the diameter and girth of zero-divisor graphs of posets (M. Alizadeh, A.K. Das, H.R. Maimani, M.R. Pournaki), Discrete Appl. Math. 160 (2012), 1319--1324.
     

 

2011

Sequentially $S_r$ simplicial complexes and sequentially $S_2$ graphs (H. Haghighi, N. Terai, R. Zaare-Nahandi), Proc. Amer. Math. Soc., 139, (2011), 1993--2005.

Necessary and sufficient conditions for unit graphs to be Hamiltonian (H.R. Maimani, M.R. Pournaki),  Pacific J. Math., 249 (2011), 419--429.

  On the zero-divisor graphs of commutative semigroups (with H.R. Maimani), Houston J. Math. 37 (2011), 733--740

Vertex decomposability and regularity of very well-covered graphs, (M. Mahmoodi, A. Mousivand, M. Crupi, G. Rinaldo, N. Terai),  J. Pure Appl. Algebra. 215 (2011), 2473–-2480.

Depth formula via complete intersection flat dimension (P. Sahandi, T. Sharif), Comm. Algebra, 39 (2011), 4002--4013.

Cofiniteness of generalized local cohomology modules (K. Borna, P. Sahandi), Bull. Aust. Math. Soc. 83 (2011), 382–-388.

  On (strongly) Gorenstein Von Neumann regular rings (N. Mahdou, M. Tamekkante), Comm. in Algebra, 39 (2011), 3242–-3252.

  Rings that are homologically of minimal multiplicity (K. Borna, S. Sather-Wagstaff), Comm. Algebra 39 (2011), 782–-807.

  Graphs attached to the rings revisited (H.R. Maimani, M.R. Pournaki, A. Tehranian), Arab. J. Sci. Eng. 36 (2011), 997--1011.

 

 

 

2010

Tensor products of algebra (H. Haghighi, M. Tousi), Appear in "Recent developments in Commutative Algebra" by Springer editors: Marco Fontana, Salah Kabbaj, Bruce Olberding, and Irena Swanson 2010.

A class of weakly perfect graphs (H.R. Maimani, M.R. Pournaki),  Czechoslovak Math. J., 60 (135) (2010), 1037--1041.

Weakly perfect graphs arising from rings (H.R. Maimani, M.R. Pournaki), Glasgow Math. J. 52 (2010), 417--425.

Unit graphs associated with rings (N. Ashrafi, H.R. Maimani, M.R. Pournaki), Comm. Algebra 38 (2010), 2851--2871.

Shellability of cactus graphs (F. Mohammadi, D. Kiani), Math. Scand. 106 (2010), 161--167.

On existence of embeddings into modules of finite homological dimensions (R. Takahashi, Y. Yoshino), Proc. Amer. Math. Soc.138 (2010), 2265–-2268.


Bipartite $S_2$ graphs are Cohen-Macaulay (H. Haghighi, R. Zaare-Nahandi), Bull. Math. Soc. Sci. Math. Roumanie, 53 (2010), 125--132.

Rings which are generated by their units: a graph theoretical approach (H.R. Maimani, M.R. Pournaki), Elem. Math. 65 (2010), 17--25.

 

2009

What is Stanley depth? (with S.A. Fakhari, M.R. Pournaki, M. Tousi), Notices of Amer. Math. Soc. 56 (2009),          1106--1108.

 
Characterization of modules of finite projective dimension via Frobenius functor (with S. Naseh, M. Tousi),            Manuscripta Math. 130 (2009), 425–-431.

 
Modules of finite homological dimension with respect to a semidualizing module (with S. Sather-Wagstaff),             Arch. Math.(Basel), 93 (2009), 111--121.

 
Finiteness of Gorentein injective dimension of modules (L. Khatami, M. Tousi), Proc. Amer. Math. Soc. 137      (2009), 2201--2207.

  2008

Filter rings under flat base change (with P. Sahandi), Algebra Colloq. 15 (2008), 463--470.
 
Zero-divisor graphs of amalgamated duplication of a ring along an ideal (with H.R. Maimani), J. Pure Appl.   Algebra 212 (2008), 168--174.

  Stanley decompositions and partitionable simplicial complexes (with J. Herzog, A. Soleyman Jahan), J. Algebraic  Combin. 27 (2008), 113--125.

   The Lichtenbaum–Hartshorne theorem for modules which are finite over a ring homomorphism
 (with M. Tousi), J. Pure Appl. Algebra 212 (2008), 1222--1228.

  Comaximal graph of commutative rings (with H.R. Maimani, M. Salimi, A. Sattari), J. Algebra 319 (2008), 1801--1808.

  Bass numbers of local cohomology modules with respect to an ideal  (with M. T. Dibaei), Algebr. Represent. Theory 11 (2008), 299--306.

   Simplicial join via tensor product (with H. Sabzrou, M. Tousi), Manuscripta Math. 126 (2008), 255--272.

2007

Artinian local cohomology modules (with K. Borna Lorestani, P. Sahandi), Canad. Math. Bull. 50 (2007), 598--602.

Some rigidity results for highest order local cohomology modules  (with M. T. Dibaei), Algebra Colloq. 14 (2007), 497--504.

  Characterizing local rings via test modules (with A. Tehranian, M. Tousi), Comm. Algebra 35 (2007), 2524-- 2532.

A Bass formula for Gorenstein injective dimension,  (with L. Khatami), Comm. Algebra 35 (2007), 1882--1889.

Top local cohomology modules  (with M. T. Dibaei), Algebra Colloq. 14 (2007), 209--214.

A generalization of a theorem of Bass, Comm. Algebra 35 (2007), 249--251.

2006

Characterizing local rings via regular sequences and homological dimensions (with S. Sather-Wagstaff and Sh. Salarian), J. Pure Appl. Algebra 207 (2006), 99--108.

Tensor Products of Approximately Cohen-Macaulay Rings (with M. R. Pournaki, M. Tousi), Comm. Algebra 34 (2006), 2857--2866.

Finiteness of extension functors of local cohomology modules (with M. T. Dibaei), Comm. Algebra 34 (2006), 3097--3101.

Zero-divisor graph with respect to an ideal  (with H. R. Maimani, M. R. Pournaki), Comm. Algebra 34 (2006), 923--929.

Strong Gorenstein test modules (with A. Tehranian, M. Tousi), Comm. Algebra 34 (2006), 879--882.

Associated primes of the local cohomology modules (with M.T. Dibaei), Abelian Groups, Rings, Modules, and Homological Algebra, the book series Lecture Notes in Pure and Applied Mathematics Volume 249, Taylor & Francis CRC Press 2006.
 

2005

Tensor Products of Clean Rings (with M. Tousi), Glasgow Math. J. 47 (2005), 501--503.

Sequentially Cohen-Macaulay modules under base change (with M. Tousi), Comm. Algebra 33 (2005), 3977--3987.

Special homological dimensions and Intersection Theorem (with T. Sharif), Math. Scand. 96 (2005), 161--168.

Associated primes and cofiniteness of local cohomology modules (with M. T. Dibaei), Manuscripta Math. 117 (2005), 199--205.

Attached primes of the top local cohomology modules with respect to an ideal (with M. T. Dibaei), Arch. Math. (Basel) 84 (2005), 292--297.

Catenary, locally equidimensional, and tensor product of algebras (with M. Tousi), Comm. Algebra 33  (2005), 1023--1029.

Generalized local cohomology and the intersection theorem (with M. T. Dibaei), Comm. Algebra 33 (2005), 899--908.

2004

Cohomological dimension of complexes (with M. T. Dibaei), Comm. Algebra 32 (2004), 4375--4386.

Foxby duality and cotorsion theories relative to semidualizing modules (with E. E. Enochs), Math. Scand 95 (2004), 33--43.

Depth formulas, restricted Tor-dimentions under base change (with T. Sharif), Rocky Mountain J. Math., 34 (2004), 205--213.

Cohen-Macaulayness of tensor product (with L. Khatami), Rocky Mountain J. Math., 34 (2004), no. 1, 205--213.

2003

When a zero-divisor graph is planar or a complete r-partite graph (with S. Akbari, and H. Meimani),  J. Algebra 270 (2003), 169-180.

Tensor products of some special rings (with M. Tousi), J. Algebra 268 (2003), 672-676.

Gorenstein injective and Gorenstein flat dimensions (with L. Khatami), Comm. Algebra, 31 (2003) no. 2, 991--1005 .

2002

Bounds for numbers of generators for a class of submodules of a finitely generated module (with T. Sharif), Comm. Algebra 30 (2002), no. 9, 4377--4381.

A generalization of the grade of a module (with L. Khatami and T. Sharif),  Algebra Colloq. 9 (2002), no. 3, 265--270.

A generalization of Auslander-Buchsbaum and Bass formulas (with T. Sharif), Comm. Algebra, 30 (2002), 869-875.  

Associated primes of generalized local cohomology modules (with L. Khatami and T. Sharif), Comm. Algebra, 30 (2002), 327-330. 

2001

Grade and Gorenstein dimension (with L. Khatami and T. Sharif), Comm. Algebra, 29 (2001), 5085-5094. MR 2002g:13028  

Weakly associated prime filtration, Acta Math. Hungar., 92 (2001), 179-183. 

The dual notion of prime submodule, Arch. Math. (Brno), 37 (2001), 273-278.

Cofinite modules, Comm. Algebra, 29 (2001), 2333-2340. MR 2002f:3036  

2000

M-cancelation ideals (with P. Nasehpour), Kyungpook Math. J., 40 (2000), 259-263. 

A survey of associated and coassociated primes, Vietnam J. Math., 28 (2000), 195-208. MR 2002b:13004  

Homomorphisms locally of finite injective dimension, New Zealand J. Math., 29 (2000), 97-102.

1999

Notes on the regular modules (with K. Mohajer), Bull. Korean Math. Soc., 36 (1999), 693-699. MR 2000j:13018 

On flat and injective dimension, Ital. J. Pure Appl. Math. 6 (1999), 33-41.

The singular sets of complexes of modules (with H.R. Rahmati), Acta Math. UC, 68 (1999), 85-89. MR 2000f:13024  

1998

Maximal elements of support, Acta Math. UC, 67 (1998), 231-236. MR  2000j:13002 

The dual notion of cyclic modules, Kobe J. Math., 15 (1998), 41-46. MR  99h:13006

Weakly associated primes under change of rings, Comm. Algebra, 26 (1998), 2007-2018. MR  99f:13006 

Width of complexes of modules, Acta Mathematica Vietnamica, 23 (1998), 161-169. MR 99g:13026 

1997
Coassociated Primes over a Commutative Ring, Math. Scand. 80 (1997), 175-187. MR 98j:13004 

On the non-vanishing of local cohomology, Czech. Math. J. 47 (1997), 585-592. MR 98k:13020 

1995

Magnitude of modules, Commun. Algebra. 23 (1995), 3993-4008. MR  97c:13006 

  Coassociated primes, Commun. Algebra. 23 (1995), 1473-1498. MR 96e:13003 

G-dimension, Math. Scand. 77 (1995), 161-174. MR 97d:13017 

1994

Generalized section functors, J. Pure Applied Algebra. 95 (1994), 103-119. MR 95j:13014



Proceedings

Coassociated primes and magnitude of modules, In W. Bruns, editor, Proceedings of international conference on commutative algebra. Universitat Osnabrück, (1994).

Homological dimensions of modules and natural isomorphism, Proceedings of Summer School on Commutative Algebra, (CRM), Barcelona, Spain (1996).

 

Siamak Yassemi's Homepage